PuSH - Publication Server of Helmholtz Zentrum München

Efendiyev, M.A. ; Zhigun, A.*

On a global uniform pull-back attractor of a class of PDEs with degenerate diffusion and chemotaxis.

Adv. Math. Sci. Appl. 23, 437-460 (2013)
Order publishers version
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
ISSN (print) / ISBN 1343-4373
Quellenangaben Volume: 23, Issue: 2, Pages: 437-460 Article Number: , Supplement: ,
Publisher Gakkōtosho
Publishing Place Tokyo
Reviewing status Peer reviewed